# SDR UALA2011012800485

- Difficulty date: January 28, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 85,307 hours, 13,648 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 219000023
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL LT HYD QTY INDICATING 14  OPENED LT FAN COWLS TO LET HYD FLUID DRAIN OFF.  UNABLE TO DETERMINE SOURCE OF LEAK, BUT SUSPECT THRUST REVERSER ACTUATOR HYD LINE.  HYD LEAK COMING FROM LOWER RT NON LOCKING ACTUATOR ON NR1 ENGINE.  REPLACED LT ENG RT LOWER NON LOCKING REVERSE ACTUATOR, ALL OPS AND INDS NORMAL.
